The$H$^{p}spaces of a class of function algebras

P. R. ahern University of California, Los Angeles, California, USA Donald Sarason University of California, Los Angeles, California, USA

TBD mathscidoc:1701.331315

Acta Mathematica, 117, (1), 123-163, 1965.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 281 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{p.1965the$h$^{p}spaces,
  title={The$H$^{p}spaces of a class of function algebras},
  author={P. R. ahern, and Donald Sarason},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203210368041024},
  booktitle={Acta Mathematica},
  volume={117},
  number={1},
  pages={123-163},
  year={1965},
}
P. R. ahern, and Donald Sarason. The$H$^{p}spaces of a class of function algebras. 1965. Vol. 117. In Acta Mathematica. pp.123-163. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203210368041024.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved